# SDR DALA2017100307251

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 76,300 hours, 34,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL 4 OVERWING EXIT DOOR EMERGENCY LIGHTS INOP BEHIND ACCESS PANELS,  RELAMPED ALL 4 OVERWING EXIT DOOR HANDLE EMERGENCY LIGHTS.
